# SDR GLBA2002095

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 13,012 hours, 16,586 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 PROP CANNOT REGULATE PROP RPM AT A HIGHER RPM.  T/S CLEANED AND LUBRICATED PROP CABLES AND ROD ENDS AT RIGHT ENGINE.
